# SDR AALA20120305013

- Difficulty date: March 5, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 35,673 hours, 14,942 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VAPOR BARRIER CRACKED BETWEEN BAYS 2 AND 4 LEFT.  INSTALLED REPAIR STRAPS, ANGLES AND JOINT ANGLES FOR BAYS 2 AND 4 LEFT PER SRM - WINGLET SUPPLEMENT 57-10-10-2R 2.
